# SDR SIMA20141117002

- Difficulty date: November 17, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 11,846 hours, 7,836 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

SLATS FAIL MSG ON APPROACH.  CLEAR INHIBITS & PERFORMED OPERATIONS CHECK TO SLATS SYS IAW FIM 27-81-00.  OPERATIONS CHECKED GOOD AT THIS TIME NO MSG NOTED.
